MAUDE Adverse Event Report: Roche Diagnostics Elecsys HBsAg II; Test, Hepatitis B

Roche Diagnostics Elecsys HBsAg II; Test, Hepatitis B
Catalog Number 08814848190
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned a positive result for 1 patient sample tested for elecsys hbsag ii (hbsag ii) on a cobas e 801 analytical unit.The initial result was 4.97 coi (positive).The repeat results were 0.338 coi (negative) and 0.365 coi (negative).The sample was repeated, and the result was 0.359 coi (negative).The sample was repeated on the customer¿s other cobas pro analyzer, and the results were 0.399 coi (negative) and 0.326 coi (negative).
 
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).

Brand Name
Elecsys HBsAg II
Common Device Name
Test, Hepatitis B
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50857207
Report Number1823260-2026-03888
Device Sequence Number9553518
Product Code LOM
UDI-Device Identifier07613336168103
UDI-Public07613336168103
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
P160019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08814848190
Device Lot Number863553
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown